MathSciNet Relay Station
MathSciNet bibliographic data
MR1349159 82C43 (60K35)
Newman, Charles M.; Piza, Marcelo S. T. Divergence of shape fluctuations in two dimensions. Ann. Probab. 23 (1995), no. 3, 977–1005.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement